Journal of Nonlinear Mathematical Physics

Volume 5, Issue 3, August 1998, Pages 230 - 233

On Integrability of a (2+1)-Dimensional Perturbed KdV Equation

Authors
S.Yu. SAKOVICH
Corresponding Author
S.Yu. SAKOVICH
Available Online 1 August 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.3.1How to use a DOI?
Abstract
A (2+1)-dimensional perturbed KdV equation, recently introduced by W.X. Ma and B. Fuchssteiner, is proven to pass the Painlevé test for integrability well, and its 4×4 Lax pair with two spectral parameters is found. The results show that the Painlevé classification of coupled KdV equations by A. Karasu should be revised.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 3
Pages
230 - 233
Publication Date
1998/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.3.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.Yu. SAKOVICH
PY  - 1998
DA  - 1998/08
TI  - On Integrability of a (2+1)-Dimensional Perturbed KdV Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 230
EP  - 233
VL  - 5
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.3.1
DO  - https://doi.org/10.2991/jnmp.1998.5.3.1
ID  - SAKOVICH1998
ER  -